# SDR UPS97224630

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, DURING PREFLIGHT INSPECTION INDOOR EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED EMERG EXIT LIGHT BATTERIES, EMERG EXIT LIGHTS OP CK NORMAL IAW M/M 33-50-00.
